Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online
Loading Online Doctors....
  »   Diseases and Conditions   »   Skin rash   »  
Showing results for :

Is skin rash a side effect of amphadase?

Premium Questions
 

What causes skin rashes in the genital area?

pressure medications and i know that increased blood pressure is one of the side effects of that steroid ...Hi, I have a red rash area that runs from my pubic area onto my him and butt. It is itches ...
 

Does Klonopin cause skin rash?

. They have not gone away and itch. Of course you can search and find skin rash as a side effect ... and 1/2 in the PM. Again, it s a .5 mg pill. Could this skin rash be something separate? I ve never ...
 

Suggest treatment for skin rashes on the arms, hands and face

yes, I developed a skin rash on my arms, hands face and head, for past 6-8 months. I have seen 5 ... inside. Who should I believe? What are the side effects of long term use? Thank You, Ray. ...
 

Suggest treatment for skin rashes in a epilepsy patient

now.Im noticing skin rashes, guess this could be the side effect.Im a little obese aswell.I sincerely ...
 

Suggest treatment for skin rash on elbow and wrist

. I came across your site while looking for side effects of biotin , which I found out I have been ...
Public Forum Discussions
 

What is the treatment for skin rashes?

hi doc i am suffering with real bad skin rashes as a side effect of moxikind CV 625. I met with an accident last year and for some reason i continued moxikind for 2-3 months. Now the rashes are troubling me ...
 

Is skin rash a side effect of Lexopeg for constipation?

consume lexopeg Powder Sachet, SALTS: Polyethylene Glycol (17gm) for long day. She also suffering in skin rash for long day. Today I came to know it is the side effect of the laxopeg. Please guide me. ...
 

Are skin rashes a side effect of Imodium intake?

I had about a 12 hour case of severe diarrhea. I took Imodium and it has stopped but now I have an itchy rash on my stomach, sides of torso and buttocks. It started about the same time as the diarrhea ...
 

Is skin rash a side effect of Eliquis?

Will Eliquis cause severe skin rashes...I have Afib...was taking Coumadin...had a rash with Coumadin, but with Eliquis, it is getting more severe, with no cream to help my condition. (tried ...
 

Are skin rashes a side effect of Amoxicillin drug?

. are these possible side effects of taking amoxicillin? ...
 

Will Nucoxia 90 work for skin rashes ?

reduced .. skin alergy is not reduced..Etoricoxib will control the skin algery or not. any side effects ...I have Born Joint pains and in joints am getting rashes and swelling ( Skin alergy) and WBC count ...
 

Suggest ayurvedic medicines for allergic skin rashes

treatment as this method doesn t have side effects? Thanks, Ramesh ...hi, I have a skin allergy where i get rashes in my skin in evening/morning ? I showed ...
 

Can Allergex be taken for skin rashes in a child?

it will give side effects .how safe is it to be used for long? ...
 

What causes skin rash during pregnancy?

developed a rash over the last 3 weeks. We initially suspected that she had an allergy to a body cream but it has persisted. It initially began as an oval shapped (almost scratch like) mark on the side of her ...
 

How to reduce skin rashes?

i have tested my blood in lab they gave a report in this my eosinophils percent is 8 it is not a normal range this is effected to my foot and my foot is skin rashes it is not cure to me and i am consult ...
Mobile Questions and Answers
 
Side effects of zeptol cr 400?
It is tolerated well by most users. Rarely in a small fraction of people it has causes dizziness, incordination, skin rashes, drowsiness.
 
What is the side effects of zeptol cr 400?
The drug is tolerated well by most users. It can cause dizziness, imbalance, lack of coordination, skin rashes in a few though.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor